# SDR CA150519025

- Difficulty date: May 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 46455123
- Condition: Broken
- Location: Rt Mlg
- Part time: 16,778 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 2 HYD CONTENTS DURING GEAR RETRACTION.  AFTER TAKEOFF ON GEAR UP SELECTION NR 2 SYS HYD CONTENTS DROPPED TO ZERO AND THE RT MLG DID NOT FULLY RETRACT.  CREW REQUESTED A DIVERSION, ALTERNATE EXTENTION COMPLETED AND ACFT LANDED SAFELY FLEXIBLE HOSE, PN 46455-123 FOUND LEAKING AT THE SWAGE.  FLEXIBLE HOSE REPLACED HYD CONTENTS REPLENISHED AND LANDING GEAR FUNCTION CHECK COMPLETED.
